Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22740
Title: Existence and stability of solutions for generalized Ky Fan inequality problems with trifunctions
Authors: Hou, SH
Gong, XH
Yang, XM
Keywords: C-continuity
Fixed-point theorems
Generalized Ky Fan inequality problems
Properly C-quasiconvex functions
Stability
Issue Date: 2010
Publisher: Springer/Plenum Publishers
Source: Journal of optimization theory and applications, 2010, v. 146, no. 2, p. 387-398 How to cite?
Journal: Journal of Optimization Theory and Applications 
Abstract: In this paper, an existence theorem for solutions to the generalized Ky Fan Inequality problem is obtained by means of the Kakutani-Fan-Glicksberg fixed-point theorem without imposing the condition that the dual of the ordering cone has a weak* compact base. In addition, the stability of the solution set is shown.
URI: http://hdl.handle.net/10397/22740
DOI: 10.1007/s10957-010-9656-7
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

30
Last Week
0
Last month
0
Citations as of May 25, 2017

WEB OF SCIENCETM
Citations

31
Last Week
0
Last month
1
Citations as of May 20, 2017

Page view(s)

30
Last Week
0
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.